# SDR K11A2023011760178

- Difficulty date: December 19, 2022
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 68,927 hours, 37,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 740 Lbl55
- Part time: 68,927 hours, 37,535 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 740 L/H LBL 55 EVIDENCE OF CORROSION ON STRAP ON THE UNDERSIDE OF FRAME.
